MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA400 Implant 4mm w Abutment 10mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA400 Implant 4mm w Abutment 10mm; Cochlear Baha Connect System
Model Number 93331
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth on the abutment.Subsequently, the patient was placed under general anaesthesia on (b)(6) 2026, in order to replace the abutment to a much longer length.The internal fixture remains.

Brand Name
BIA400 Implant 4mm w Abutment 10mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50728334
Report Number6000034-2026-03214
Device Sequence Number10591777
Product Code MAH
UDI-Device Identifier09321502022712
UDI-Public(01)09321502022712(10)COH1725769(17)290417
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93331
Device Catalogue Number93331
Device Lot NumberCOH1725769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale